MathSciNet Relay Station
MathSciNet bibliographic data
MR1461455 34A12 (04A15 54H05)
Andretta, Alessandro; Marcone, Alberto Ordinary differential equations and descriptive set theory: uniqueness and globality of solutions of Cauchy problems in one dimension. Fund. Math. 153 (1997), no. 2, 157–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement